MAUDE Adverse Event Report: MEDTRADE PRODUCTS LTD MEDLINE SUREPREP WIPE; WIPE,1ML,SUREPREP NO-STING,BARRIER,FILM

MEDTRADE PRODUCTS LTD MEDLINE SUREPREP WIPE; WIPE,1ML,SUREPREP NO-STING,BARRIER,FILM
Model Number FG01227201
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2024 the patient experienced a skin reaction related to the use of the sureprep wipe.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 the patient experienced a skin reaction related to the use of the sureprep wipe.Per the facility the skin was "cleansed with chloraprep" prior to application and the skin irritation was described as "red welts-rash like appearance where the skin prep was applied".Per the facility the patient required prescription "bactroban ointment with every dressing change" and the "rash is clearing up".No additional information is available at this time, and the facility was unable to state the definitive cause of the rash.The initial importer / distributor has requested the device for evaluation.It has been determined that the reported event caused or contribute to serious injury requiring medical intervention, therefore this medwatch is being filed.If any further relevant information is identified or obtained a supplemental medwatch will be submitted.

Brand Name
MEDLINE SUREPREP WIPE
Common Device Name
WIPE,1ML,SUREPREP NO-STING,BARRIER,FILM
Manufacturer (Section D)
MEDTRADE PRODUCTS LTD
electra house, electra way
crewe business park
crewe, cheshire CW1 6 GL
UK  CW1 6GL
Manufacturer (Section G)
MEDTRADE PRODUCTS LTD
electra house, electra way
crewe business park
crewe, cheshire CW1 6 GL
UK   CW1 6GL
Manufacturer Contact
sue mcloughlin
electra house, electra way
crewe business park
crewe, cheshire CW1 6-GL
UK   CW1 6GL
MDR Report Key19750034
Report Number3003188818-2024-00001
Device Sequence Number17775224
Product Code KMF
UDI-Device Identifier40080196770053
UDI-Public40080196770053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG01227201
Device Catalogue NumberMSC1505
Device Lot Number58641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTROBAN AT DRESSING CHANGE; CHLOROPREP PRIOR TO APPLICATION
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityHispanic